Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Done D&C, vaginal pain and discharge, taken antibiotics

hello doctor i had D&C 4 weeks back .. since one week i am having pain in vagina just lower to my belly... i have vaginal discharge when i keep standing for long like abt 10 minutes that is accompanied by vaginal pain... i took an advice from a gynechologist she sugested for antibiotic 5 day course this is the 4th day of my medicine but still no improvement...
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms could possibly be due to some vaginosis, but you need a physical examination to diagnose the exact cause and get treatment. Unless the specific treatment is given, it is not possible to relieve the symptoms and antibiotics are not of much use when used empirically. Vaginal pain and discharge have many causes. So, I advice you to see the doctor who performed the dilatation and curettage and get treatment. Good luck.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor